# SDR AALA20030830

- Difficulty date: August 3, 2003
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N962TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53612
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 42807
- Condition: Malfunctioned
- Location: Anti Skid
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORD - FLT 2356 - DFW-ORD, ON LANDING ROLL BOTH RIGHT MAIN TIRES GRABBED AT SPEED OF ABOUT 89 KNOTS.  ANTI-SKID FLASHED ON OVERHEAD PANEL.  BOTH TIRES WENT FLAT.  REPLACED ANTI-SKID CONTROL BOX.  SYSTEM GRUOND CHECKED NORMAL OPERATION.  (M)
